MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250070443
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was breach of insulation.
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: they have had issues with 4-5 sheaths burning at the tip the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be 1) conductive irrigating or aspirating fluid used was inside the distal end and contacted the probe and the sheath causing the sheath to melt, 2) power set too high.Manufacture date cannot be confirmed.
 
Event or Problem Description
It was reported that there was breach of insulation.

Brand Name
PKG, STRYKERFLOW ELECTROCAUTERY PROBE, L TIP, 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17739141
Report Number0002936485-2023-00925
Device Sequence Number20206945
Product Code GCJ
UDI-Device Identifier07613327051872
UDI-Public07613327051872
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0250070443
Device Lot Number22L5332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown